# SDR AALA2000320

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49302
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1220-1320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEFT TIED DOWN TRACK CORRODED AT CLIPNUT HOLES, UPPER AND LOWER SURFACES) FROM STATION 1220-1320.  INSTALLED NEW TIE DOWN TRACK PER SRM 51-01.  (M)
